On stability of index of Fredholm complexes on the C*-algebra

Bayramov S.

APPLICABLE ANALYSIS, vol.87, no.4, pp.409-419, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.1080/00036810701822306
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.409-419
  • Kocaeli University Affiliated: No


This article deals with the index of Fredholm complexes of -operators of the Hilbert -modulus on C*-algebra. For this class of operators necessary and sufficient conditions in order to be a Fredholm, are obtained. Based on these results, a notion of Fredholm complex and its index is introduced. For this index, a stability theorem related to various perturbations is proved. In the second part of the article, a completation of a semigroup Fredholm complexes is analysed. It is proved that the group K-G (X, Lambda) is the completation of G -Lambda-fibration of the above group on the compact space X.